# SDR R61A2024111800548

- Difficulty date: October 31, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 16,989 hours, 12,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17066796001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FR-86, RBL25 FOUND ANGLE BRACKET CRACKED.   ANGLE BRACKET AT CFIII FR-86, RBL25 REMOVED AND REPLACED /INSTALLED IAW SRM 51-41-01.
